# SDR CA000313010

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-C1
- Aircraft time: 557 hours
- Propeller: Snsnch W69EK63
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: W69EK63
- Condition: Cracked
- Location: Propeller
- Part time: 514 hours
- Component: Propeller, Snsnch, W69EK63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 3 INCH LONG CRACK HAS BEEN FOUND ON A BLADE TIP.  INSTALLED A NEW PROP.
